# SDR 2017F00151

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6932035206932035
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT AND RIGHT UPPER AND LOWER SKIN DAMAGE.
